Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 697085, 8 pages
http://dx.doi.org/10.1155/2014/697085
Research Article

Mehar Methods for Fuzzy Optimal Solution and Sensitivity Analysis of Fuzzy Linear Programming with Symmetric Trapezoidal Fuzzy Numbers

1School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab 147004, India
2Department of Supply Chain Management, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 3 December 2013; Revised 11 February 2014; Accepted 19 March 2014; Published 22 April 2014

Academic Editor: Jun Jiang

Copyright © 2014 Sukhpreet Kaur Sidhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sukhpreet Kaur Sidhu, Amit Kumar, and S. S. Appadoo, “Mehar Methods for Fuzzy Optimal Solution and Sensitivity Analysis of Fuzzy Linear Programming with Symmetric Trapezoidal Fuzzy Numbers,” Mathematical Problems in Engineering, vol. 2014, Article ID 697085, 8 pages, 2014. doi:10.1155/2014/697085